| || |
I have been on lexapro for almost 2 years now, I have decided to stop taking it as well as all other meds. I have gained a signifigant amount of weight since starting which I need to get off. Does anyone have the same problem & if so , once you stopped was the weight easy to get off? I am active & eat healthy but still continued to gain weight due to the medicine. Also, I have read about the side effects of stopping, I am on day 2 cold turkey, when do the side effects start & what else might they be? Please let me know if there is anyone out there with the same problem.
the side effects have not been fun for me, but they are different for everyone. here are mine...started maybe a few days after i stopped:
vivid dreams (when i finally sleep)
a "shock" like feeling that travels up through the head, and through
its been about 3 weeks. they arent really getting better yet. however...I REALLY find relief from all side effects while working out...and since you are looking to slim down anyways...I didnt gain any weight while taking the meds, so I am not sure about how that will be. good luck to you!!
Thanks for the input, I have been off for 5 days now. I had insomnia terrible for about 3 days & extreme nausea, I am now feeling great, exercising everyday & already dropped 3 lbs. Must be water weight. How are you doing after being off for 3 weeks? Good luck to you.